MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG TWIST DRILL, DIAM. 1.9X58MM, FOR 6+7MM SCREW LENGHT, STRYKER SHAFT END; INSTRUMENT

STRYKER LEIBINGER FREIBURG TWIST DRILL, DIAM. 1.9X58MM, FOR 6+7MM SCREW LENGHT, STRYKER SHAFT END; INSTRUMENT
Catalog Number 92-19758
Health Effect - Clinical Code Injury (2348)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device unable to be returned for evaluation.
 
Event or Problem Description
It was reported by the company representative that during a case, the surgeon was pulling the drill (with bit) out of the patient's mouth, and the bit was bent which caused the surgeon to cut the patient's mouth.The patient received stitches.

Brand Name
TWIST DRILL, DIAM. 1.9X58MM, FOR 6+7MM SCREW LENGHT, STRYKER SHAFT END
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key9157981
Report Number0008010177-2019-00061
Device Sequence Number14436864
Product Code HBE
UDI-Device Identifier07613154629442
UDI-Public07613154629442
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number92-19758
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;